# SDR REXA2012053100808

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 5,598 hours, 4,578 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR FIRST OFFICER`S SIDE WINDOW CRACKED.  NO EMERGENCY DECLARED, LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED FIRST OFFICER’S SIDE WINDOW.  OPS AND LEAK CHECKED.
